Hokkaido Mathematical Journal

On the Jacobson radical of the center of an infinite group algebra

Yasushi NINOMIYA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 10, Number 2 (1981), 254-263.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758095

Digital Object Identifier
doi:10.14492/hokmj/1381758095

Mathematical Reviews number (MathSciNet)
MR625593

Zentralblatt MATH identifier
0473.16008

Citation

NINOMIYA, Yasushi. On the Jacobson radical of the center of an infinite group algebra. Hokkaido Math. J. 10 (1981), no. 2, 254--263. doi:10.14492/hokmj/1381758095. https://projecteuclid.org/euclid.hokmj/1381758095


Export citation